# SDR SWAA2024061485754

- Difficulty date: May 15, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 19,616 hours, 10,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT 2024-339930<[01] TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/N: B22072476; DUE DATE 14-JUL-24.;[02] TOOL USED IN STEP 4: RADIOMETER PHOTOMETER KIT P/N: XRP-3000 S/N: 1859843 DUE DATE: 24-JUL-24;[03] REPAIRED THE FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW BOEING 737-800 SRM 53-30-15-2R-1 REPAIR 1 PARAGRAPH 4.B. AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] REPAIRED THE FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW BOEING 737-800 SRM 53-30-15-2R-1 REPAIR 1 PARAGRAPH 4.B. AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW.
